# SDR SWAA2014091031816

- Difficulty date: September 3, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 28,682 hours, 17,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLIGHT DECK WINDOW FRAME E - F POST CRACKED AT 2ND HOLE FROM THE BOTTOM.  REPAIRED POST IAW EA.
